Zur Assoziativformel für die Multiplizität.

W. Habicht

Mathematische Annalen (1963)

  • Volume: 150, page 119-129
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Habicht, W.. "Zur Assoziativformel für die Multiplizität.." Mathematische Annalen 150 (1963): 119-129. <http://eudml.org/doc/161046>.

author = {Habicht, W.},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {119-129},
title = {Zur Assoziativformel für die Multiplizität.},
url = {http://eudml.org/doc/161046},
volume = {150},
year = {1963},

AU - Habicht, W.
TI - Zur Assoziativformel für die Multiplizität.
JO - Mathematische Annalen
PY - 1963
VL - 150
SP - 119
EP - 129
KW - algebraic geometry
UR - http://eudml.org/doc/161046
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.